# SDR 1KSA20140608001

- Difficulty date: June 8, 2014
- Submitted: June 12, 2014
- Operation: Air carrier
- Aircraft: N555BY
- Make and model: Beech 400A
- Aircraft serial: RJ36
- Aircraft time: 5,815 hours, 4,753 cycles
- Engine: Pwc JT15D5D
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 45AS35026002
- Condition: Departed
- Location: Rt Engine
- Part time: 5,815 hours, 4,753 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: E, A

## Discrepancy

ALL OF THE RT ENG PARAMETERS WERE LOST & A BANG WAS HEAR.  THE ENG WAS SHUT DOWN AS A PRECAUTION & THE ACFT RETURNED TO THE AIRPORT.  INVESTIGATION AFTER LANDING SHOWED THE RT OTBD & LOWER COWLS TO HAVE DEPARTED THE ACFT, ONE OR MORE STRIKING THE TAIL CONE & VERTICAL STABILIZER, NO PENETRATION OF SKIN NOTED.  THE TOP INBD COWL WAS PARTIALLY DETACHED & CRUMPLED TOWARDS THE FUSELAGE.  THE RETAINER STRAPS & COWL FASTENERS WERE LARGELY RETAINED WITH THE NACELLE STRUCTURE.
